MathSciNet Relay Station
MathSciNet bibliographic data
MR690059 (84g:55016) 55P62 (55U30)
Hain, Richard M. Twisting cochains and duality between minimal algebras and minimal Lie algebras. Trans. Amer. Math. Soc. 277 (1983), no. 1, 397–411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement